Tail asymptotics for the queue size distribution in a discrete-time Geo/G/1 retrial queue

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider a discrete-time Geo/G/1 retrial queue where the service time distribution has a finite exponential moment. We show that the tail of the queue size distribution is asymptotically geometric. Remarkably, the result is inconsistent with the corresponding result in the continuous-time counterpart, the M/G/1 retrial queue, where the tail of the queue size distribution is asymptotically given by a geometric function multiplied by a power function.

Original languageEnglish
Pages (from-to)243-254
Number of pages12
JournalQueueing Systems
Volume61
Issue number2-3
DOIs
Publication statusPublished - 2009 Mar 1

    Fingerprint

Keywords

  • Geo/G/1 retrial queue
  • Queue size distribution
  • Tail asymptotics

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Management Science and Operations Research

Cite this